MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*LINEAR STAP RELOAD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*LINEAR STAP RELOAD; STAPLE, IMPLANTABLE
Model Number XR60G
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that a xr60g cartridge was returned inside the package without apparent damage.Upon visual inspection the packaging was returned partially opened and no anomalies were noted on the package.Event could not be confirmed as no damaged was noted.The reported complaint could not be confirmed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, the packaging was imperfect, the package is opened, it is not under sterile status.The sterility was compromised.There were no patient consequences.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9916821
Report Number3005075853-2020-01950
Device Sequence Number2718114
Product Code GDW
UDI-Device Identifier10705036013471
UDI-Public10705036013471
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberXR60G
Device Catalogue NumberXR60G
Device Lot NumberM4HJ5V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Initial Date Received by Manufacturer 03/15/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date04/17/2020
Patient Sequence Number1